I should start from the beginning. Oct 6 went to general doctor for sinus infection and ongoing IBS like stomach issues for the past year and half. Doctor ran a bunch of tests everything was normal as usual. Was prescribed amoxicillin for 10 days for the sinus infection, never been an issue, on day 9 started to get itchy all over, mostly on torso, neck, and back. It would only get red if I touched my skin and just made it worse. Allergist told me to take benedryl and my Claritin as usual. After about 7 days of no relief I finally went back to the doctors and told me it was just urticaria and was now prescribed Zantac for a month which would be good for my stomach too and Prednisone for 3 days to calm my system. Next day I called my allergist to let them know what was going on so she also filled me a prescription for 20 mg of hydroxyzine to take at night, and then to take Claritin in the morning. For the first few days the itching subsided, but was replaced by pain. My skin felt bruised when touched on all the areas that were previously itchy. Then early one morning I wake up and the palms of my feet and hands are swollen and painfully itchy with quarter size hives. Went to see my allergist a few hours later completely frustrated and stressed out which I'm sure didn't help the situation, also saw my dermatologist while I was there. Both concluded it was due to an allergy trigger of some sort, which we will probably never discover. Said I was suffering from angioedema just on my hands and feet. They told me to stay with the course of meds I was on my and replaced Claritin with 180 mg of Allegra to take during the day. So far I still get red marks on my hands and I got a visible non itchy rash on my belly that still remains after a few days. Would like a more straight up answer:( Going back to my dermatologist tomorrow for my 2 week follow up.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?